# SDR AALA202509309848

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 45,644 hours, 19,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND OVERWING FORWARD EMERGENCY LIGHT INOPERATIVE.  RELAMPED RIGHT HAND OVERWING FORWARD EMERGENCY LIGHT. PER AMM 33-51-04. OPERATIONAL CHECK GOOD.
